# SDR USAA011205

- Difficulty date: September 5, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEEL BEAM CHAFED 1 INCH BY 27 INCHES, LEFT KEEL BEAM BS 700-727 LOWER CHORD.  INSTALLED REPAIR WASHERS AND REPAIR STRAP PER EA 85306A.  (M)
